| Model Number |
FF-410425 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported left side capsular contracture, baker grade iii, rupture and removal of breast implants due to the patient¿s concern with the product.Device remains implanted.
Additional Manufacturer Narrative
Visual analysis: visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.Capsular contracture: unable to observe as it is a medical event that is not related to the device.Anxiety-product/procedure: unable to observe as it is a medical event that is not related to the device.It is not possible to determine the lot number or catalog through the photos provided.
Event or Problem Description
Device has been explanted and discarded.